加载中…
We will show that, contrary to the behavior of the higher order Riesz transforms studied so far on the atomic Hardy space , associated with the Ornstein-Uhlenbeck operator with respect to the -dimensional Gaussian measure , the new Gaussian Riesz transforms are bounded from to , for any order and dimension . We will also prove that the classical Gaussian Riesz transforms of higher order are bounded from an adequate subspace of into , extending Bruno’s result (J. Fourier Anal. Appl. 25, 4 (2019), 1609–1631) for the first order case.

生成讲解博客的中文版本

生成AI智能校验的中文版本